# SDR AALA2019061749014

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 54,824 hours, 32,016 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: R2384C
- Condition: Odor
- Location: Apu Oil
- Part time: 31,061 hours, 12,901 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SOF EVENT FROM DESCENT TO ARRIVAL AT THE GATE. THE FORWARD CABIN HAD A STRONG DIRTY SOCK LIKE ODOR. MAINTENANCE ACCOMPLISHED CARD 26L00001002 AND DETERMINED THE APU TO BE THE CAUSE OF THIS EVENT. MAINTENANCE REMOVED AND REPLACED THE APU OIL COOLING FAN IAW AMM 49-52-51. OPS AND LEAK CHECKS GOOD.
